# SDR CA190429019

- Difficulty date: April 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 40102
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF, CREW NOTICED DOOR WARNING WHICH BECAME REPETITIVE.  AFTER LANDING, MAINTENANCE CHECKED THE AFFECTED DOOR SENSOR AND THE ASSOCIATED HARNESS AND ALSO DOOR MECHANISM. NO FAULT WAS FOUND. HOWEVER, UPON CLEANING THE DOOR SENSOR NO MORE FAULT WAS PRESENT IN THE FOLLOWING TWO FLIGHTS. (TC# 20190429019)
